# SDR FDEA202403220346

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 52,325 hours, 24,721 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 146N876217
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSPECTION OF LH STA 1640 S-14L. A CRACK INDICATION WAS NOTED IN OUTBD   UPPER HOLE AT 2 O'CLOCK (VIEW LOOKING AFT) REMOVED AND REPLACED WITH NEW HINGE FITTING #146N8762-17 AT STA  1640 LH IAW WITH EA   F-5310-T0378328 PT1 FUSELAGE - MAINFRAME - STA 1640 S-14L - CRACK IN HINGE FITTING OF   OUTBOARD HOLE.   MAJOR REPAIR
